# SDR GUU2008F00055

- Difficulty date: September 24, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS2417D1
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9132 MIA/TPA PILOT DISCREPANCY.  DURING APPROACH WHEN LANDING GEAR CONTROL SELECTED DOWN CIRCUIT BREAKER POPPED.  HAD TO RESET SEVERAL TIMES BEFORE ALL GEAR CAME DOWN AND LOCKED 3 GREEN.  C/A REPLACED LANDING GEAR RELAY.  OPS CHECK NORMAL.  TEST FLIGHT SATISFACTORY.
